# SDR R61A2022061700396

- Difficulty date: June 17, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N401YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000363
- Aircraft time: 22,473 hours, 15,209 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Warning Message
- Location: Zone 800
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: O

## Discrepancy

DOOR PAX AFT OPEN INDICATION IN FLIGHT, L2.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. DEFERRED L2 DOOR POSITION INDICATION.
